# SDR KCSA061531

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 106,514 hours, 34,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 860 FRAME CRACKED AT LBL 127, 1 INCH.
